TítuloOn completeness results for the expansions with truth-constants of some predicate fuzzy logics
Publication TypeConference Paper
Year of Publication2007
AuthorsEsteva F, Godo L, Noguera C
EditorStepnicka M., Novák V., Bodenhofer U.
Conference NameNew dimensions in fuzzy logic and related technologies. Proceedings EUSFLAT 2007
VolumeII
Paginación21-26
Resumen

In this paper we study generic expansions of predicate logics of some left-continuous t-norms (mainly G\"{o}del and Nilpotent Minimum predicate logics) with a countable set of truth-constants. Using known results on t-norm based predicate fuzzy logics we obtain results on the conservativeness and completeness for the expansions of some predicate fuzzy logics. We describe the problem for the cases of Lukasiewicz and Product predicate logics and prove that the expansions of Godel and Nilpotent Minimum predicate logics are canonical complete for tautologies, and strong standard complete for deduction upon any set of premises.